# SDR DU4R2009319

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1787-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND MAJOR EXFOLIATED CORROSION ON ATTACH ANGLES ( 4 EA.) ATTACHED TO STRINGERS FOR APU INLET DOORS PLENUM ASSY MOUNTED ABOVE (THS) HORIZ STAB CENTER BOX AT FS 1787.4 - 1825.
